# SDR ASAA2023011342722

- Difficulty date: January 13, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367191300000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL 261DF HAS DELAM APPROX 5" DIA IN CENTER OF FLOOR BOARD. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY FLOOR PANEL 261DF AT FR66 - FR68, LBL 28 IAW A320 AMM 53-00-00-400-801-A-2 AND AMM 53-00-00-000-801-401.
